Translator Disclaimer
November 2006 Quandle cocycle invariants of pretzel links
Masahide Iwakiri
Hiroshima Math. J. 36(3): 353-363 (November 2006). DOI: 10.32917/hmj/1171377078

Abstract

In this paper, we give a formula for the quandle cocycle invariants associated with the Fox shadow $p$-coloring of all pretzel link.

Citation

Download Citation

Masahide Iwakiri. "Quandle cocycle invariants of pretzel links." Hiroshima Math. J. 36 (3) 353 - 363, November 2006. https://doi.org/10.32917/hmj/1171377078

Information

Published: November 2006
First available in Project Euclid: 13 February 2007

zbMATH: 1130.57017
MathSciNet: MR2290662
Digital Object Identifier: 10.32917/hmj/1171377078

Subjects:
Primary: 57M25, 57M27, 57Q45

Rights: Copyright © 2006 Hiroshima University, Mathematics Program

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.36 • No. 3 • November 2006
Back to Top